# SDR C2XA98IA024

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 19750
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE UPPER TRUNNION ON THE NOSE LANDING GEAR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE UPPER TRUNNION IAW EMB-120 MM CHAPTER 32-21-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
